# SDR SWAA971077

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED BIRD STRIKE TO NR 1 ENGINE FOLLOWED BY VIBRATION.  RETURNED TO SMF AND MADE AN UNEVENTFUL LANDING.  REPLACED FAN BLADE SET, ACCOUSTIC PANELS AND CSD OIL COOLER  PER BOEING M/M.
